International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 2, Pages 263-266
On non-parallel -structures
Aristotle University of Thessaloniki, School of Technology, Mathematics Division, Thessaloniki 540 06, Greece
Received 13 October 1992
Copyright © 1996 Philippos J. Xenos and John N. Karatsobanis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Using algebraic topology, we find out the number of all non-parallel -structures
which an -dimensional Euclidean space admits. The obtaining results are generalized on a manifold
which is -complex.